# SDR MASA20211008469

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: CC670331063
- Part serial: NA
- Condition: None
- Location: Fs193.00 Abve St
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC BAY FUSELAGE SKIN AT FS193.00 ABOVE STGR19L WAS FOUND TO HAVE SCRATCH DAMAGE. PERFORMED PERMANENT REPAIR IAW SRM 53-11-01-001-007-A01, FIGURE 53-11-01-991-807, ITEMS 1A, B, AND C, EA 79-2021-232.
